# SDR HNAA0500016

- Difficulty date: February 28, 2005
- Submitted: March 5, 2005
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 21,766 hours, 36,363 cycles
- Engine: Pwa PW123
- Engine time: 16,808 hours, 30,153 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324485318
- Part serial: 31118N
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE SHUT DOWN IN FLIGHT AND RETURNED TO GATE.  REMOVED AND REPLACED MFC, OPS AND LEAK CHECK GOOD C/W WORKCARD 76-00-02Q AND TRIMMED ENGINE PER DASH 8 RUNUP MANUAL.
